Welcome and thanks for posting your to HCM.
I can understand the kind of worry you have regarding your hair growth.
, It is a type II 5α-reductase inhibitor which is the enzyme that converts testosterone to dihydrotestosterone
(DHT). DHT is the main component which is responsible for male pattern baldness
. Now for finasteride tablets there are two school of thoughts- one in favor and one against it. Now a days many a studies are claiming that finasteride is causing diminished libido or erectile dysfunction
, even after stopping the drug and even some of the agencies claim irreversible sexual dysfunction
. Though other school of thought favoring the drug says that the above mentioned side effect are temporary and reversible. The sexual desires, libido and erectile functions all are actually controlled by brain and are deranged in stress too. As per your personality it appears as you have lot of stress regarding hair fall
as well tablet too. So my personal suggestion is to not to take the tablet as is to be taken for long period of time and results also are very slow and because of stress also you can feel the sexual disfucntions.
now a days is gaining its popularity because of good fast, visible results. Generally there is fall of hair immediately after transplant which regains growth in nest 3-4 months of period. Now it is almost 10 months time which is beyond your expected time of growth. You can talk to the doctor regarding the procedure done which is in my experience is not proving to be fruitful.He might explain you the best of reason for same and reassess the problem to give you the best possible solution.
hope to have provided the best possible information,
With best of hair wishes,
Dr. Sanjay K Kanodia